# SDR DL777040720

- Difficulty date: August 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N877DA
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 10,383 hours, 1,624 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 10,441 hours, 1,633 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: TRENT892
- Part serial: 051361
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF EICAS ENGINE FUEL FILTER RT, WHEN PWR REDUCED LIGHT WENT OUT AND REMAINED OUT.  ALL OTHER ENG IND NORMAL.  FOUND MAINT MSG 73-90122 LP FUEL FILTER ELEMENT RT ENGINE IS BLOCKED.  REPLACED RT ENGINE LP FUEL FILTER AS PER MM.  PERFORMED FUEL AND OIL LEAK TEST, TEST NR 2 AND ALL CHECKS NORMAL.
